# SDR SWAA201212210791

- Difficulty date: December 14, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 65,307 hours, 60,407 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6573714
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LEADING EDGE BEHIND NR 4 SLAT HAS CRACK IN RADIUS OF ACTUATOR CUTOUT.   REPAIRED CRACK ON RIGHT WING FIXED LEADING EDGE BEHIND NR 4 SLAT AT ACTUATOR RADIUS CUTOUT IAW SRM 57-41-01 & SRM 51-70-17.
